# SDR USAA920080077

- Difficulty date: December 10, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 61,732 hours, 43,192 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871523
- Part serial: 959
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C18 CHECK - FORWARD SERVICE DOOR SKIN CRACKED AT THE 3RD FROM TOP STOP FITTING CUT OUT.  REPAIRED THE FORWARD SERVICE DOOR SKIN AT THE 3RD FROM TOP STOP FITTING CUTOUT IAW B737 SRM 51-70-11.
